# SDR AALA201810019037

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 11,511 hours, 4,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M10782
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R1 DOOR HANDLE WILL NOT STAY IN ARMED POSITION.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE DOOR SLIDE IAW MCM 26L00025011. ARM SYSTEM CHECKED GOOD.
